# SDR CALA2019012800169

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,214 hours, 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R53420403203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FRAME FR68 HAS CORROSION AROUND NUTPLATE HOLE JUST ABOVE STR 23R REF 9290426 SPEC A3NB-53-3-6222. PERFORMED FRAME REINFORCEMENT REPAIR AT FR 68 STR 23R IAW SRM 53 -41-12-300-001.ORIGINAL MATERIAL .098,MATERIAL LOSS .032, MATERIAL REMAINING .066. CORROSION REMOVED FROM R2 DOOR FRAME NEAR FR68 PER SRM 53-41-12- 300-001.
